MathSciNet Relay Station
MathSciNet bibliographic data
MR460198 06A23 (46J10 08A25)
Gierz, Gerhard; Keimel, Klaus A lemma on primes appearing in algebra and analysis. Houston J. Math. 3 (1977), no. 2, 207–224.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement